Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rich43

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Rich43

  • Rank
    New Member
  1. I use to come to this site all the time but now Dan you just destroyed what made the site so interesting to visit. I used to be so easy to navigate for EVERYONE, you ever heard of Don't fix somehing that is not broken. Oh, I have never seen any pictures of you with ACNE. Your site has been a great help, I am just pissed you would make all of these horrible changes. Very dumb and bad decision. Put it back to the way it was so people can search and find things. I have been on here today
  2. "There are six grains that we commonly consume in the western world (wheat, rye, barley, oats, corn, and rice) and all six contain a variety of anti-nutrients (lectins, protease inhibitors, alkylresorcinols, and alpha amylase inhibitors, among others)." Taken from the book "The Dietary Cure for Acne." It suggests to stay away from all types of rice, even brown and wild. Anything with LECTINS are bad for acne.
  3. Why is coconut/oil good for acne sufferers if it is highly inflamatory and high in saturated fat? please see http://nutritiondata...-and-oils/508/2 I thought that it was better to stay away from highly inflamatory foods. Thanks
  4. Dairy is a big NO NO for me and many other people. Retin A will not work if your acne reacts badly to Dairy. Stop the dairy first perminently before giving up on Retin A.
  5. I am 42 and my cystic acne is back. I am trying to find a regimen that works again. I use to use Oxy wash 10% BP over the counter and Retin A micro and I kept in under control. Over the past year my acne has become worse and I have tried several different regimens but my acne is not under control. I feel your pain bro, I too am feeling down myself right now. I can't give any words of encouragement without blowing smoke up your bum bum but I wanted to tell you that you ARE NOT ALONE. I don'
  6. Hi, the best thing I have ever done was get off of the oral antibiotics (OA). Google for 5 minutes and you will see that the long term use of any antibiotics will just destroy your immune system. Years ago, I was on OA for acne prescribed by a DERM, and after a few months I started getting sick A LOT; more colds, flu like systems, joint pains and fever. I went to a MD and he insisted that my symptoms had nothing to do with my use of OA. I googled "side effects of long term use of antibiotic
×